# SDR 2007UALA00965

- Difficulty date: March 31, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 69,833 hours, 8,778 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7956329
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOPERATIVE AT SEATS 50R & 43L.  ALSO UPPER DECK JUST AFT OF ROW 17L.  SECURED CONNECTORS IN THREE POSITIONS.  ALL OP CHECKS NORMALLY.
